MathSciNet Relay Station
MathSciNet bibliographic data
MR2515397 (2010k:14004) 14A22 (14H10 46L05 46L40)
Nikolaev, Igor V. Noncommutative geometry of algebraic curves. Proc. Amer. Math. Soc. 137 (2009), no. 10, 3283–3290.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement